# SDR QXEA200701717

- Difficulty date: November 6, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 9,664 hours, 8,900 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - LEFT OUTBOARD FLAP HAS CHAFE ON THE INBOARD UPPER SKIN SURFACE, FROM THE UPPER FLAP SHROUD.  REPAIRED IAW RD8/4-57-016, SRM 51-52-30, 51-25-05.
